# SDR WX0A073188

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 38,928 hours, 32,821 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) MID TAKE ROLL. NOSE GEAR SEEMED TO BE BOTTOMING OUT AFTER ROTATION & GEAR WAS NOT RETRACTED. THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED & WOULD NOT EXTINGUISH. LOUD SOUND OF WIND ALSO INDICATED GEAR WAS NOT UP & LOCKED. COMPLIED W/ QRH 32.9. DUE TO PREVIOUS NOSE GEAR ISSUES, EXTENDED GEAR HANDLE AND DID NOT RETRACT AGAIN. ALL 3 GREEN GEAR LIGHTS ILLUMINATED W/ NO RED LIGHTS. LANDED SOFTLY AT 134,000LBS WITH NO FURTHER ABNORMALITIES. / FOUND NLG STRUT COLLAPSED AND HYDRAULIC FLUID LEAKING. C/W NLG STRUT REPACK IAW TASK 32-047-003. NO LEAKS NOTED. AIRCRAFT OK FOR SERVICE. PERFORMED NLG EXTENSION AND RETRACTION IAW AMM  32-30-00-2. OPS CHECK GOOD AT THIS TIME."
